# SDR HALA20241119328

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 44,090 hours, 7,006 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PDSC "FCMC 1 FAULT". REMOVED AND REPLACED FCMC 1 PER TSM 28-51-00-810-801-A. NO FAULTS NOTED.
